# SDR FDEA201804221092

- Difficulty date: April 22, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 25,634 hours, 4,097 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 81020030
- Part serial: 2011090012
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF, HAD NO FWD CABIN TEMP CONTROL. RECEIVED A CABIN TEMP ICAS.  TROUBLESHOT IAW MOCC. RETURNED TO DEPARTURE.   SYSTEM CONFIGURATION OF CH 21 CTC SHOWED MISSING INFO FOR  LT CTC CHANNELS 1 & 2.  R & R THE LT CTC IAW AMM  21-61-01. CHECKED GOOD. OK FOR SERVICE.
